# SDR AALA201803129007

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 8,931 hours, 3,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICED THE L4 DOOR EMERGENCY DAMPER IAW AMM 52-10-00-614-001, BUT WILL NOT HOLD CHARGE.  REMOVED AND REPLACED THE L4 DOOR ASSIST ACTUATOR IAW AMM 52-13-14 AND SERVICED IAW AMM 52-10-00.  THE AIRCRAFT WAS GROUNDED.
